# SDR AMTA200600523

- Difficulty date: August 17, 2006
- Submitted: August 29, 2006
- Operation: Air carrier
- Aircraft: N403TZ
- Make and model: Boeing 727
- Aircraft serial: 24664
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY FLASHLIGHT (TEST) RED LIGHTS NOT FLASHING.  REMOVED AND REPLACED BOTH FWD FLASHLIGHT BATTERY AND SEAL IAW AMM, BOTH FWD FLASHLIGHTS TEST GOOD.  (K)
